I do great with Ability but Welbutrin gives me the most gruesome nightmares.
gritslp; Your question is a bit confusing I see you asking about the Vivid dreams on Abilify but just after that your saying your already having them on the Wellbutrin. I do know that with Abilify some people do have some very vivid thoughts be it at bedtime or during the day. But if you are already having them on Wellbutrin and you add the Abilify that it sounds like your having problems with. I think that you should check with your doctor to figure out which one is giving you the most problems. Good luck to you but if it were me that is the way I would go about it.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2010 • 1 answer
Updated 26 Nov 2017 • 4 answers
Updated 1 Sep 2018 • 5 answers
Updated 2 Jun 2017 • 1 answer
Updated 9 days ago • 7 answers